# SDR C2XA00IA118

- Difficulty date: May 7, 2000
- Submitted: June 14, 2000
- Operation: Air carrier
- Aircraft: N81556
- Make and model: Beech 1900D
- Aircraft serial: UE239
- System (JASC): 2450 · AC Power Distribution System
- Part: Panel
- Part number: 1293610255
- Condition: Malfunctioned
- Location: Rt Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING MAINTENANCE INSPECTION, DISCOVERED THE NR 1 ENGINE WOULD SPOOL UNCOMMANDED WHEN ELECTRICAL POWER WAS CONNECTED.  MAINTENANCE REMOVED AND REPLACED THE NR 1 POWER SUPPLY PANEL IAW BEECH 1900 MM 24-30-00, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (X)
